Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 78, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 19, 2015, 6:47 PM EDT for 4 counties in Kentucky. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2015, 6:47 PM EDT (22:47 UTC)
- Expired
- Apr 19, 2015, 7:20 PM EDT
- In force
- 33 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bourbon County, KY, Fayette County, KY, Harrison County, KY, Scott County, KY
The radar
The Jackson,KY radar (KJKL), 122 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.8 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1820 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
116
WUUS53 KLMK 192247
SVRLMK
KYC017-067-097-209-192320-
/O.NEW.KLMK.SV.W.0078.150419T2247Z-150419T2320Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
647 PM EDT SUN APR 19 2015
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN BOURBON COUNTY IN EAST CENTRAL KENTUCKY...
NORTHERN FAYETTE COUNTY IN EAST CENTRAL KENTUCKY...
SOUTH CENTRAL HARRISON COUNTY IN EAST CENTRAL KENTUCKY...
SOUTHEASTERN SCOTT COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 720 PM EDT
* AT 645 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DUNBAR HIGH
SCHOOL...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...CARDINAL HILL...MEADOWTHORPE...NORTHLAND...
HIGHLANDS...THOROUGHBRED ACRES...PARIS...ELK CHESTER...BEAUMONT
PARK...HOLIDAY HILLS...VILEY...YARNALLTON...BRACKTOWN...
GREENDALE...SPINDLETOP ESTATES...DONERAIL...MATTOXTOWN...CLABBER
BOTTOM...ELMENDORF AND NEW ZION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3798 8459 3800 8465 3801 8466 3810 8463
3811 8464 3837 8441 3821 8420
TIME...MOT...LOC 2248Z 224DEG 29KT 3804 8462
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
KD2 follow-up statements
003
WWUS53 KLMK 192304
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
704 PM EDT SUN APR 19 2015
KYC017-067-097-209-192320-
/O.CON.KLMK.SV.W.0078.000000T0000Z-150419T2320Z/
SCOTT KY-BOURBON KY-FAYETTE KY-HARRISON KY-
704 PM EDT SUN APR 19 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
HARRISON...NORTH CENTRAL FAYETTE...WEST CENTRAL BOURBON AND
SOUTHEASTERN SCOTT COUNTIES UNTIL 720 PM EDT...
AT 701 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HIGHLANDS...
AND MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...PARIS...MATTOXTOWN...CLABBER BOTTOM...NEW ZION...
NEWTOWN...LORADALE...GEORGETOWN SCOTT COUNTY AIRPORT...JIMTOWN...
CENTERVILLE...JACKSONVILLE...LEESBURG...BRENTSVILLE...MONTEREY...
EWALT CROSSROADS...BROADWELL AND LEES LICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3805 8452 3806 8457 3812 8460 3814 8461
3837 8441 3821 8420
TIME...MOT...LOC 2304Z 224DEG 29KT 3813 8451
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
KD184
WWUS53 KLMK 192314
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
714 PM EDT SUN APR 19 2015
KYC017-067-097-209-192320-
/O.CON.KLMK.SV.W.0078.000000T0000Z-150419T2320Z/
SCOTT KY-BOURBON KY-FAYETTE KY-HARRISON KY-
714 PM EDT SUN APR 19 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
HARRISON...NORTH CENTRAL FAYETTE...WEST CENTRAL BOURBON AND
SOUTHEASTERN SCOTT COUNTIES UNTIL 720 PM EDT...
AT 712 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
GEORGETOWN...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LORADALE...GEORGETOWN SCOTT COUNTY AIRPORT...JIMTOWN...CENTERVILLE...
JACKSONVILLE...LEESBURG...BRENTSVILLE...EWALT CROSSROADS...BROADWELL
AND LEES LICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3810 8446 3812 8450 3815 8453 3818 8454
3837 8441 3825 8426
TIME...MOT...LOC 2314Z 224DEG 29KT 3819 8444
HAIL...1.00IN
WIND...60MPH
$$
KDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 3:31 PM EDT, 3 hours 16 minutes earlier.
Area forecast discussion, Apr 19, 3:31 PM EDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 331 PM EDT Sun Apr 19 2015 .SHORT TERM (Now through Monday Night)... Issued at 325 PM EDT Sun Apr 19 2015 Warm front is lifting north through Kentucky this afternoon, with the transition underway from the steady rain that we had this morning to a more convective regime. Upper wave will lift NE across the Ohio Valley, with a surface low over southern Illinois lifting up the Wabash Valley. Should have well over 50 percent coverage of T-storms as we head into the evening, then shutting down quickly once the upper wave is to our north and east. Will carry high POPs for an early evening period, with lower POPs to follow. Could have a few strong storms through early evening. Just enough deep-layer shear and mid-level wind to support marginally severe wind and hail. Much of the region dodged the heavy rain potential with this morning's precip shield, but some totals near 1 inch have been observed west of I-65. Any of the stronger thunderstorms this afternoon/evening, especially in these areas, could cause flooding issues. Will remain quite unsettled overnight into Monday as a series of disturbances will swing through a broad full-latitude trof. Main limiting factor in POPs is whether the next rounds of showers and storms will be tonight or Monday. Cold front swings through during the day, with POPs tapering quickly behind it. very little diurnal recovery expected in temps, and southern Indiana may realize daytime highs in the morning. Monday night appears dry with temps actually slightly below normal as a much cooler and drier air mass spills in. .LONG TERM (Tuesday through Sunday)... Issued at 300 PM EDT Sun Apr 19 2015 Overall mid-level pattern in extended forecast period looks to be somewhat amplified and blocky across North America. Ohio Valley should be under general west or northwest mid-level flow most of the period between a closed low over the Great Lakes which will progress into southeast Canada and northern New England, and ridging well to our west. Within this pattern, a few embedded weak shortwaves should ride east or southeast toward the Ohio and Tennessee Valleys. This could produce a couple episodes of showers, but no particularly heavy or persistent rain is expected at this time in the extended. In the dailies, Tuesday will start off mostly clear but models agree that the approach of one such shortwave will cause clouds to increase in the afternoon, with a chance of showers and perhaps a few thunderstorms by late afternoon into evening over south-central IN and north-central KY. This wave will move ESE Tuesday night over our area with some showers. From Wednesday onward, model forecast agreement and confidence becomes a bit more tenuous, as would be expected in the forecast synoptic pattern. On Wednesday, a weak frontal boundary will move through, which could spark scattered showers, mainly over central KY. Thereafter, another impulse or two could bring a chance of showers about Friday night and/or Saturday, but again, nothing too heavy or long-lasting is expected based on current projections. Normal high temperatures right now are in the upper 60s to lower 70s, with lows in the mid to upper 40s. Forecast max temperatures for mid this week through next weekend generally will average at or below normal in most areas, with perhaps only lower to mid 60s late week into next weekend. Low temperatures will be cool, especially late week and next weekend with around 40 to the mid 40s, and even some upper 30s in cooler valleys. && .AVIATION (18Z TAF Update)... Updated at 110 PM EDT Sun Apr 19 2015 Rain shield ahead of a surface warm front is lifting northward across Kentucky. Precip has just shut off at BWG, with a wind shift to SW, while SDF and LEX are still out of the ESE. Fuel-alternate MVFR conditions pretty much across the board. Main challenge for the afternoon is the impact of any convection that re-develops in the warm sector. Satellite imagery shows enough enhancement in the cu over western Tennessee to suggest there will be some destabilization, but still expect showers and storms to be spotty in nature. Will hold on to VCSH for much of the afternoon, but also include a narrow window of VCTS/CB late in the afternoon as an upper-level shortwave lifts NNE through the Ohio Valley. Ceilings will run high-end MVFR for most of the afternoon, with fuel-alternate conditions in and around thunderstorms. Plenty of moisture around tonight but SW winds will keep the boundary layer mixed, so will stick with MVFR conditions. Another wave aloft will push a weak cold front through Monday morning. Will carry VCSH if not VCTS as this disturbance swings through. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Short Term........RAS Long Term.........TWF Aviation..........RAS
Hazardous weather outlook, Apr 19, 3:38 PM EDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 338 PM EDT SUN APR 19 2015 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-201945- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 338 PM EDT SUN APR 19 2015 /238 PM CDT SUN APR 19 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. A FEW STORMS COULD BE STRONG THROUGH EARLY EVENING...WITH GUSTY WINDS AND HAIL POSSIBLE. ANY THUNDERSTORM COULD PRODUCE HEAVY RAINFALL...WHICH WOULD RESULT IN LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN ON MONDAY WITH BRIEF HEAVY RAINFALL AND CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO THIS EVENING. SPOTTERS ARE ALSO ENCOURAGED TO REPORT RAINFALL TOTALS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. RAS/TWF
In the hours before
Special weather statement, Apr 19, 5:40 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
540 PM EDT SUN APR 19 2015
KYZ024-027-028-053-063-192210-
BRECKINRIDGE KY-GRAYSON KY-HARDIN KY-HART KY-LARUE KY-
540 PM EDT SUN APR 19 2015
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
HALF INCH HAIL...AND 40 MPH WINDS...
AT 539 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LEITCHFIELD TO 13
MILES SOUTHWEST OF HODGENVILLE...AND MOVING NORTHEAST AT 45 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 45
MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
LEITCHFIELD...
HODGENVILLE...
ELIZABETHTOWN...
EVELEIGH AND FISHER...
CENTERVIEW AND MOOK...
HUDSON AND FAIRFIELD...
DYER AND CUSTER...
THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE
MARKERS 71 AND 94.
THESE STORMS WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN
MILE MARKERS 107 AND 137.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3784 8637 3781 8616 3780 8615 3780 8612
3774 8568 3773 8568 3773 8567 3770 8563
3770 8560 3738 8588 3741 8647
TIME...MOT...LOC 2140Z 212DEG 39KT 3753 8636 3747 8592
AMSSpecial weather statement, Apr 19, 5:42 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
442 PM CDT SUN APR 19 2015
KYZ075-077-081-082-192210-
ADAIR KY-CLINTON KY-CUMBERLAND KY-MONROE KY-
442 PM CDT SUN APR 19 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...
AT 439 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF TOMPKINSVILLE...AND MOVING
NORTHEAST AT 40 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
BURKESVILLE...
BLYTHE AND MESHACK...
CLOYDS LANDING AND JUDIO...
ARAT AND LESLIE...
GRIDER AND WATERVIEW...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3661 8567 3665 8573 3699 8533 3692 8525
3690 8528 3688 8525 3686 8525 3685 8523
3686 8521 3688 8524 3689 8522 3682 8515
3661 8553
TIME...MOT...LOC 2142Z 230DEG 35KT 3665 8561
KDLocal storm report, Apr 19, 5:47 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
547 PM EDT SUN APR 19 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM TSTM WND GST PLANO 36.88N 86.42W
04/19/2015 M50 MPH WARREN KY PUBLIC
ONE TREE DOWN AND PEA SIZE HAIL
&&
NWS LOUISVILLE KY
IRIS SYSTEMSpecial weather statement, Apr 19, 6:07 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 607 PM EDT SUN APR 19 2015 INZ090-KYZ024-025-028-029-045-053-192235- BRECKINRIDGE KY-BULLITT KY-HARDIN KY-HARRISON IN-LARUE KY-MEADE KY-NELSON KY- 607 PM EDT SUN APR 19 2015 ...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN... AND 50 MPH WINDS... AT 606 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES SOUTH OF BRANDENBURG TO HODGENVILLE...AND MOVING NORTHEAST AT 35 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING VISIBILITIES...AND STRONG GUSTY WINDS OF AROUND 40 TO 50 MPH...ARE EXPECTED WITH THESE STORMS. * THESE STORMS WILL ALSO IMPACT... HODGENVILLE... ELIZABETHTOWN... MAPLES CORNER AND RINEYVILLE... GARRETT AND BUCK GROVE... ROANOKE AND RED HILL... BOOTH AND HUGHES LANDING... THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS 105 AND 94. THESE STORMS WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN MILE MARKERS 136 AND 137. THESE STORMS WILL AFFECT THE BLUEGRASS PARKWAY BETWEEN MILE MARKERS 10 AND 1. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 3806 8604 3775 8554 3752 8578 3777 8624 TIME...MOT...LOC 2207Z 215DEG 28KT 3779 8616 3757 8581 AMS
Special weather statement, Apr 19, 6:15 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
515 PM CDT SUN APR 19 2015
KYZ077-078-081-082-192245-
ADAIR KY-CLINTON KY-CUMBERLAND KY-RUSSELL KY-
515 PM CDT SUN APR 19 2015
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...
AT 513 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF
BURKESVILLE TO BURKESVILLE TO 7 MILES NORTHEAST OF CELINA...AND
MOVING NORTHEAST AT 40 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
JAMESTOWN...
BURKESVILLE...
MODOC AND INROAD...
RIBBON AND HOBART...
WILLIS CREEK AND MONTPELIER...
WAGO AND OLGA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3664 8546 3689 8543 3719 8504 3706 8495
3689 8501 3686 8506 3683 8506 3681 8503
3661 8537 3661 8544
TIME...MOT...LOC 2215Z 220DEG 34KT 3695 8532 3677 8531
3661 8537
KDSpecial weather statement, Apr 19, 6:33 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
633 PM EDT SUN APR 19 2015
KYZ036-040-041-048-192305-
FAYETTE KY-JESSAMINE KY-SCOTT KY-WOODFORD KY-
633 PM EDT SUN APR 19 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...AND 40 MPH WINDS...
AT 632 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF VERSAILLES...AND MOVING
NORTHEAST AT 30 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...AND GUSTY WINDS OF AROUND 35 TO
40 MPH...ARE EXPECTED WITH THIS STORM. THIS STORM IS ALSO
EXHIBITING SOME WEAK LOW LEVEL ROTATION.
* THIS STORM WILL ALSO IMPACT...
LEXINGTON...
FAYETTE MALL...
U K ARBORETUM...
DUNBAR HIGH SCHOOL...
BRYAN STATION...
PINCKARD AND KEENE...
LITTLE TEXAS AND FROGTOWN...
BLUE GRASS AIRPORT AND BEAUMONT PARK...
VILEY AND HOLIDAY HILLS...
THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
69 AND 81.
THIS STORM WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS
110 AND 126.
THIS STORM WILL AFFECT THE BLUEGRASS PARKWAY BETWEEN MILE MARKERS 68
AND 72.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3789 8473 3798 8481 3827 8449 3814 8437
3812 8438 3808 8432
TIME...MOT...LOC 2233Z 228DEG 28KT 3795 8472
KDThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 4:11 PM EDT | Special Weather Statement | LMK | Butler, Logan, Simpson | 29 min |
| Apr 19, 4:40 PM EDT | Special Weather Statement | LMK | Butler, Simpson, Warren | 30 min |
| Apr 19, 5:07 PM EDT | Special Weather Statement | LMK | Warren | 28 min |
| Apr 19, 5:08 PM EDT | Special Weather Statement | LMK | Butler, Edmonson, Grayson | 32 min |
| Apr 19, 5:40 PM EDT | Special Weather Statement | LMK | Grayson, Hardin | 30 min |
| Apr 19, 5:42 PM EDT | Special Weather Statement | LMK | Cumberland | 28 min |
| Apr 19, 6:07 PM EDT | Special Weather Statement | LMK | Hardin | 28 min |
| Apr 19, 6:15 PM EDT | Special Weather Statement | LMK | Cumberland, Russell | 30 min |
| Apr 19, 6:33 PM EDT | Special Weather Statement | LMK | Fayette | 32 min |
| Apr 19, 6:53 PM EDT | Special Weather Statement | LMK | Clark | 32 min |
| Apr 19, 7:19 PM EDT | Special Weather Statement | LMK | Harrison | 31 min |
| Apr 19, 7:21 PM EDT | Special Weather Statement | LMK | Garrard, Lincoln | 29 min |
| Apr 19, 7:54 PM EDT | Special Weather Statement | LMK | Madison | 46 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.